RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 81, Issue 2  


Automorphisms of Free Groups and the Mapping Class Groups of Closed Compact Orientable Surfaces
S. I. Adian, F. Grunevald, J. Mennicke, A. L. Talambutsa
163
Permutations of Tori in Integrable Hamiltonian Systems and Spectral Series of Pseudodifferential Operators
R. I. Aksitov
174
Fourier Coefficients of Functions with a Given Modulus of Continuity
V. S. Biryukova
184
Goldbach's Ternary Problem Involving Prime Numbers Expressible by Given Quadratic Forms
S. A. Gritsenko
193
On the Denjoy–Luzin Definitions of the Function Classes $ACG$, $ACG^*$, $VBG$, and $VBG^*$
Yu. A. Zhereb'ev
205
Binary Terms in Polynomial Representations of Boolean Functions
A. S. Zinchenko, V. I. Panteleev
217
Rhin Integrals
S. A. Zlobin
226
On a Variational Method for Univalent Functions
V. V. Kozhevnikov
240
Densities of Lattices Corresponding to Spaces of Positive, Negative, and Variational Dimension, and Their Application to Time Series
V. P. Maslov
251
On Uniqueness Sets for Multiple Walsh Series
M. G. Plotnikov
265
On a Generalization of Pólya's Theorem
I. P. Rochev
280
On an Evasion Problem on a Semi-Infinite Interval for a Class of Controlled Distributed Systems
N. Yu. Satimov, M. Tukhtasinov, S. K. Ismatkhodgaev
294
On the Uniform Convergence of Trigonometric Series
S. Yu. Tikhonov
304

Brief Communications
On Paranormal Spaces
A. P. Kombarov
311
Remarks on Isorigidity, Centralizers, and Spectral Equivalence in Ergodic Theory
A. M. Stepin, S. V. Tikhonov
314
On a Property of Conditionally Convergent Series
D. N. Tulyakov
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019